Scalar Multiplication on Pairing Friendly Elliptic Curves

Naoki KANAYAMA  Tadanori TERUYA  Eiji OKAMOTO  

Publication
IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E94-A   No.6   pp.1285-1292
Publication Date: 2011/06/01
Online ISSN: 1745-1337
DOI: 10.1587/transfun.E94.A.1285
Print ISSN: 0916-8508
Type of Manuscript: Special Section PAPER (Special Section on Discrete Mathematics and Its Applications)
Category: 
Keyword: 
scalar multiplication,  Atei pairing,  optimal pairing,  endomorphism,  

Full Text: PDF(323.1KB)>>
Buy this Article




Summary: 
In the present paper, we propose elliptic curve scalar multiplication methods on pairing-friendly elliptic curves. The proposed method is efficient on elliptic curves on which Atei pairing or optimal pairing is efficiently computed.